Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 23, NWS Milwaukee, WI

June 7, 2007Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 7, 2007, 10:51 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 10:51 PM CDT (03:51 UTC)
Expired
Jun 7, 2007, 11:30 PM CDT
In force
39 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 38 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:10 PM CDTTSTM WND GST 686 Sw Milwaukee, WI97TH STREET BETWEEN OKLAHOMA AND BELOIT.
Jun 7, 11:11 PM CDTTSTM WND GST 502 Ese West Allis, WI4 INCH TO 5 INCH DIAMETER TREE BRANCHES BROKEN.
Jun 7, 11:14 PM CDTTSTM WND GST 645 Sse Milwaukee, WIKMKE PK WND 23056/0414
Jun 7, 11:20 PM CDTTSTM WND GST 522 Ne Milwaukee, WIMILWAUKEE GLERL SUSTAINED 37.61 KNOTS GUST TO 45.23 KNOTS DURING THUNDERSTORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:41 PM CDTTornado Watch PDSSPC9 hr
Jun 7, 10:14 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 080351
SVRMKX
WIC079-133-080430-
/O.NEW.KMKX.SV.W.0023.070608T0351Z-070608T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1051 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 1130 PM CDT

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF BIG
  BEND...OR ABOUT NEAR EAST TROY...AND MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKLIN BY 1100 PM CDT...
  GREENDALE...HALES CORNERS...GREENFIELD AND OAK CREEK BY 1105 PM
  CDT...
  ST. FRANCIS...CUDAHY...SOUTH MILWAUKEE AND MILWAUKEE BY 1110 PM
  CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4319 8829 4284 8830 4286 8784 4317 8788
      4318 8803

$$

MBK
3 follow-up statements
000 
WWUS53 KMKX 080405
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1105 PM CDT THU JUN 7 2007

WIC079-133-080430-
/O.CON.KMKX.SV.W.0023.000000T0000Z-070608T0430Z/
WAUKESHA-MILWAUKEE-
1105 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR FRANKLIN...MOVING
NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK CREEK AND 7 MILES SOUTHEAST OF WEST MILWAUKEE BY 1110 PM CDT...
  CUDAHY...SOUTH MILWAUKEE...ST. FRANCIS AND SAINT FRANCIS BY 1115 PM
  CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4319 8829 4284 8830 4286 8784 4317 8788
      4318 8803

$$

KAPELA
000 
WWUS53 KMKX 080420
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1121 PM CDT THU JUN 7 2007

WIC079-133-080430-
/O.CON.KMKX.SV.W.0023.000000T0000Z-070608T0430Z/
WAUKESHA-MILWAUKEE-
1121 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR MILWAUKEE AND EASTERN WAUKESHA COUNTIES...

AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR CUDAHY...MOVING
EAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4319 8829 4284 8830 4286 8784 4317 8788
      4318 8803

$$

KAPELA
000 
WWUS53 KMKX 080426
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1125 PM CDT THU JUN 7 2007

WIC079-133-080435-
/O.EXP.KMKX.SV.W.0023.000000T0000Z-070608T0430Z/
WAUKESHA-MILWAUKEE-
1125 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND EASTERN WAUKESHA
COUNTIES EXPIRES AT 1130 PM CDT...

THE SEVERE THUNDERSTORMS ARE MOVING EAST OF THE AREA OVER LAKE 
MICHIGAN.

THUNDERSTORMS WILL CONTINUE WILL CONTINUE OVER THE MILWAUKEE AREA 
THROUGH 1230 AM BUT SEVERE WEATHER IS NOT EXPECTED.

LAT...LON 4319 8829 4284 8830 4286 8784 4317 8788
      4318 8803

$$

KAPELA/CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:30 PM CDT, 8 hours 21 minutes earlier.

Area forecast discussion, Jun 7, 2:30 PM CDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT THU JUN 7 2007

FORECAST FOCUS ON SEVERE WEATHER POTENTIAL TONIGHT.

.SHORT TERM...TONIGHT.

FIRST...WILL MAINTAIN THE WIND ADVISORY UNTIL 7 PM FOR THE
FORECAST AREA. SUSTAINED WINDS AND GUSTS HAVE BEEN BORDERLINE IN
TERMS OF MEETING CRITERIA. HOWEVER...40 KNOT-PLUS WINDS AT 1000
FEET STILL POSSIBLE TO MIX DOWN THROUGH 7 PM PER RUC FORECAST
SOUNDINGS. SO...WILL KEEP WIND ADVISORY GOING UNTIL 7 PM.

NOW...ATTENTION TURNS TO SEVERE WEATHER POTENTIAL FOR TONIGHT.

AREAS OF SEVERE CONVECTION HAVE INITIATED ALONG TROUGH/DRYLINE
FROM NORTHWEST WISCONSIN SOUTHWEST INTO CENTRAL IOWA. SHORT TERM
MODELS BRING THIS BOUNDARY INTO THE FORECAST AREA LATE THIS
AFTERNOON...AFTER 4 PM OR 21Z. COLD FRONT BEHIND THIS BOUNDARY
PROGGED TO RACE EASTWARD...AND ENTER THE FORECAST AREA AROUND 06Z
FRIDAY...EXITING THE SOUTHEAST BY 12Z FRIDAY.

NAM AND GFS DIFFER IN HANDLING OF CONVECTION WITH THIS BOUNDARY.
THE NAM HAS THE HEAVIEST QPF OVER SOUTHERN WISCONSIN...WHILE THE
GFS KEEPS IT ACROSS NORTHERN ILLINOIS. HIGHER RESOLUTION 4 KM WRF-
NAM AND WRF-GFS ALSO SHOW THESE DIFFERENCES. THE 3 KM WRF-ARW
MODEL SEEMS TO HAVE A GOOD HANDLE ON THE CURRENT CONVECTION TO OUR
WEST. IT TAKES THE CONVECTION WITH THE TROUGH/DRYLINE ACROSS THE
COUNTIES NORTHWEST OF MADISON BY 00Z FRIDAY. IT THEN DEVELOPS MORE
CONVECTION ACROSS THE FORECAST AREA SOUTHWEST INTO ILLINOIS
BETWEEN 00Z AND 03Z FRIDAY...AND MOVES QUICKLY NORTHEAST ACROSS
THE REST OF THE FORECAST AREA THROUGH 09Z FRIDAY.

CONVECTIVE MODE SO FAR WITH STORMS TO OUR WEST HAS BEEN MAINLY
INDIVIDUAL CELLS...SOME OF WHICH HAVE ALREADY SHOWN SUPERCELL
STRUCTURES. DEEP LAYER SHEAR IS EXPECTED TO REMAIN VERY STRONG
TONIGHT...WITH 0-6KM SHEAR VALUES OF 50 TO 70 KNOTS...AND 0-1 KM
SHEAR OF 20 TO 30 KNOTS. 100MB MEAN LAYER CAPES OF 1000 TO 1500
J/KG SHOULD COMBINE WITH THE STRONG WIND SHEAR TO YIELD SUPERCELL
CONVECTION. DAMAGING WIND GUSTS AND LARGE HAIL ARE LIKELY WITH
ANY STORMS. TORNADO RISK ALSO REMAINS...AS MEAN LAYER LCLS OF 1000
METERS OR LESS...COMBINE WITH THE WARM AND MOIST RFD
POTENTIAL...AND THE STRONG LOW LEVEL SHEAR. SUPERCELLS EVOLVING
INTO BOW ECHOES ARE ALSO POSSIBLE. 850-300MB MEAN WIND OF 50 TO 60
KNOTS SUGGEST RAPID NORTHEAST MOVEMENT OF ANY STORMS THAT FORM.
SPC HIGH RISK LOOKS GOOD. REFER TO SPC DAY 1 OUTLOOK FOR MORE
INFORMATION.

.MEDIUM TERM...FRIDAY THROUGH SUNDAY.

THIS PERIOD LOOKS DRY...AS HIGH PRESSURE MOVES EAST FROM THE
CENTRAL PLAINS INTO THE SOUTHERN GREAT LAKES REGION. COOLER AND
LESS HUMID CONDITIONS ARE EXPECTED...AS COLD AIR ADVECTION BEHIND
THE COLD FRONT TAKES HOLD OF THE FORECAST AREA. TEMPERATURES TO
WARM A BIT ON SUNDAY...AS WARM AIR ADVECTION BEGINS. STUCK WITH
NEAR GFS MOS GUIDANCE FOR TEMPERATURES IN THIS PERIOD.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY.

ECMWF AND GFS MODELS...ALONG WITH THE MEDIUM RANGE ENSEMBLE
FORECASTS...DEVELOP AN UPPER LEVEL RIDGE ACROSS THE WESTERN GREAT
LAKES REGION NEXT WEEK. THIS RESULTS IN A GRADUAL WARM AIR
ADVECTION PATTERN IN THE SURFACE TO 850MB LAYER. TOUGH TO PICK OUT
ANY DISCRETE SURFACE BOUNDARIES AND SHORTWAVE TROUGHS/VORTICITY
MAXIMA IN THIS PATTERN. STILL...THETA E ADVECTION IN 0-1 KM LAYER
AT TIMES DURING THIS PERIOD...COMBINED WITH CONDITIONALLY UNSTABLE
FORECAST SOUNDINGS THROUGH THE FORECAST AREA...INDICATE POTENTIAL
FOR PRECIPITATION/CONVECTION. SO...WILL MAINTAIN POPS FOR THE MOST
PART IN THIS PERIOD. TEMPERATURES SHOULD WARM TO NEAR/ABOVE 80
DEGREES AWAY FROM THE LAKE ON MOST DAYS.

&&

.AVIATION...XPCT WDSPRD BKN040-050 AND P6SM THRU 06Z WITH NMRS +TSRA
AND CIGS 020...SFC WND GUSTS TO 50 KT IN TSRA. AFT 06Z SFC WNDS VEER
TO WLY AND DIMINISH TO 25KT. CNVCTN ENDS BHND FROPA...BUT CIGS RMN
BKN035-050 THRU 18Z FRI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ046-047-051-052-
056>060-062>072.

&&

CORRECTED AT ADD AVIATION SECTION

WOOD/MK
Hazardous weather outlook, Jun 7, 10:45 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 PM CDT THU JUN 7 2007

WIZ046-047-051-052-056>060-062>072-080930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1045 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...OVERNIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
MORNING...MAINLY SOUTHEAST OF A SHEBOYGAN...TO JEFFERSON...TO
MONROE LINE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
NORTHWEST OF THIS LINE.

DAMAGING WINDS TO 80 MPH ARE THE MAIN THREATS WITH THESE
STORMS...ALONG WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS EVENING.

LMZ643>646-665-080930-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1045 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING. A FEW
STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT...FOR STRONG
SOUTH WINDS...AND 3 TO 6 FOOT WAVES. THERE IS AN INCREASED RISK OF
RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY.

WWW.WEATHER.GOV/MKX

WOOD/FOWLE

In the hours before

Special weather statement, Jun 7, 8:46 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT THU JUN 7 2007

WIZ046-047-051-052-056>060-062>072-080330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
846 PM CDT THU JUN 7 2007

...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT...

AT 845 PM...A SLIGHT STRENGTHENING TREND HAS BEEN NOTED WITH A
BROKEN LINE OF STORMS STRETCHING FROM JUST SOUTH OF WHITEWATER
TO NEAR THE QUAD CITIES. STORMS THAT HAVE HAD THE HIGHEST
STRENGTHENING TREND OVER THE PAST HALF HOUR OCCURRED IN EASTERN
IOWA. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH.

THUNDERSTORMS ARE STILL CAPABLE OF BECOMING SEVERE THIS EVENING
AS THE MAIN COLD FRONT/DRY LINE APPROACHES SOUTHERN WISCONSIN.
ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE
HAIL TO THE SIZE OF QUARTERS ARE STILL POSSIBLE THROUGH THIS
EVENING.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING.
BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A
SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA.

BORGHOFF
Local storm report, Jun 7, 9:24 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HIGH SUST WINDS  NE KENOSHA              42.58N 87.85W
06/07/2007  M29.46 MPH       KENOSHA            WI   OTHER FEDERAL

            KENOSHA GLERL. PEAK GUST 42.84 MPH.

1041 AM     HIGH SUST WINDS  2 WSW FOND DU LAC       43.76N 88.48W
06/07/2007  M30.00 MPH       FOND DU LAC        WI   ASOS

            KFLD 2-MIN WIND. PEAK GUST TO 44 MPH AT 1040 AM.

1055 AM     HIGH SUST WINDS  4 NE MADISON            43.12N 89.33W
06/07/2007  M29.00 MPH       DANE               WI   ASOS

            KMSN 2-MIN WIND.

1103 AM     NON-TSTM WND GST 2 NW RACINE             42.75N 87.83W
06/07/2007  M45.00 MPH       RACINE             WI   ASOS

            KRAC SUSTAINED 2-MIN WIND OF 31 MPH AT 206 PM AND PEAK
            GUST AT 1103 AM.

1129 AM     HIGH SUST WINDS  7 WNW SHEBOYGAN         43.78N 87.86W
06/07/2007  M32.00 MPH       SHEBOYGAN          WI   ASOS

            KSBM 2-MIN WIND. PEAK GUST OF 40 MPH AT 1223 PM.

1246 PM     HIGH SUST WINDS  5 SSE MILWAUKEE         43.00N 87.93W
06/07/2007  M32.00 MPH       MILWAUKEE          WI   ASOS

            KMKE SUSTAINED 2-MIN WIND. PEAK GUST OF 44 MPH AT SAME
            TIME.

0100 PM     HIGH SUST WINDS  2 NE SHEBOYGAN          43.77N 87.70W
06/07/2007  M31.00 MPH       SHEBOYGAN          WI   C-MAN STATION

0100 PM     HIGH SUST WINDS  2 NE MILWAUKEE          43.08N 87.94W
06/07/2007  M32.40 MPH       MILWAUKEE          WI   OTHER FEDERAL

            MILWAUKEE GLERL OBS. PEAK GUST TO 44.4 MPH AT 5 PM.

0214 PM     NON-TSTM WND GST 6 WNW KENOSHA           42.62N 87.96W
06/07/2007  M45.00 MPH       KENOSHA            WI   ASOS

            KENW SUSTAINED 2-MIN WIND OF 32 MPH AT 215 PM AND PEAK
            GUST AT 214 PM.

&&

CRAVEN
Special weather statement, Jun 7, 9:35 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CDT THU JUN 7 2007

WIZ046-047-051-052-056>060-062>072-080430-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
935 PM CDT THU JUN 7 2007

...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT...

AT 935 PM...THUNDERSTORMS CONTINUED TO INDICATE A STRENGTHENING
TREND WITHIN A BROKEN LINE STRETCHING FROM MANITOWOC SOUTHWARD
TOWARD THE QUAD CITIES. STORMS THAT HAVE HAD THE HIGHEST
STRENGTHENING TREND OVER THE PAST HOUR OCCURRED IN NORTHWEST
ILLINOIS. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH.

CONFIDENCE IS INCREASING FOR THUNDERSTORMS TO GRADUALLY BECOME
SEVERE AGAIN LATE THIS EVENING THROUGH THE EARLY OVERNIGHT AS THE
MAIN COLD FRONT/DRY LINE APPROACHES SOUTHERN WISCONSIN. ISOLATED
TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE HAIL TO THE
SIZE OF QUARTERS ARE STILL POSSIBLE THROUGH THIS EVENING.

A REPLACEMENT WATCH MAY BE NEEDED FOR SOUTHEAST WISCONSIN THROUGH
THE EARLY OVERNIGHT...SHOULD THIS ACTIVITY CONTINUE TO STRENGTHEN.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR ADDITIONAL WATCHES...WARNINGS...AND STATEMENTS
THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND
PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA.

BORGHOFF
Special weather statement, Jun 7, 9:56 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT THU JUN 7 2007

WIZ046-047-051-052-056>060-062>072-080500-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
956 PM CDT THU JUN 7 2007

...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT...

...REPLACEMENT TORNADO WATCH IS BEING GENERATED FOR SOUTHEAST
WISCONSIN...

AT 955 PM...THUNDERSTORMS CONTINUED TO INDICATE A STRENGTHENING
TREND WITHIN A BROKEN LINE STRETCHING FROM WEST BEND SOUTHWESTWARD
TOWARD THE QUAD CITIES. STORMS THAT HAVE HAD THE HIGHEST
STRENGTHENING TREND OVER THE PAST HOUR OCCURRED IN NORTHWEST
ILLINOIS. THESE STORMS ARE RACING NORTHEAST AROUND 60 MPH.

CONFIDENCE IS HIGH FOR THUNDERSTORMS TO GRADUALLY BECOME
SEVERE AGAIN LATE THIS EVENING THROUGH THE EARLY OVERNIGHT AS THE
MAIN COLD FRONT/DRY LINE APPROACHES SOUTHERN WISCONSIN. FOR THIS
REASON...A REPLACEMENT TORNADO WATCH IS CURRENTLY BEING GENERATED
FOR AREAS GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SHEBOYGAN
TO JANESVILLE.

ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...AND LARGE
HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE THROUGH THE EARLY
OVERNIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR ADDITIONAL WATCHES...WARNINGS...AND STATEMENTS
THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND
PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA.

BORGHOFF
Special weather statement, Jun 7, 10:27 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1027 PM CDT THU JUN 7 2007

WIZ046-047-051-052-056>060-062>072-080430-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1027 PM CDT THU JUN 7 2007

...TORNADO WATCH 360 IS CANCELLED...

...TORNADO WATCH 363 IN EFFECT UNTIL 5 AM CDT FOR MOST OF
SOUTHEAST WISCONSIN...

AT 1025 PM...SCATTERED THUNDERSTORMS STRETCHED FROM SHEBOYGAN...SOUTHWESTWARD
TOWARD JANESVILLE AND NORTHWEST ILLINOIS...AND CONTINUED TO
INDICATE A STRENGTHENING TREND. THESE STORMS ARE RACING NORTHEAST
AROUND 60 MPH.

STORMS ARE EXPECTED TO GRADUALLY BECOME SEVERE LATE THIS EVENING
THROUGH THE OVERNIGHT...AS THE MAIN COLD FRONT/DRY LINE
APPROACHES SOUTHEAST WISCONSIN. FOR THIS REASON...A REPLACEMENT
TORNADO WATCH HAS BEEN ISSUED FOR MOST OF SOUTHEAST WISCONSIN. THE
TORNADO WATCH FOR SOUTH CENTRAL WISCONSIN...INCLUDING THE MADISON
METRO AREA...HAS BEEN CANCELLED.

ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 80 MPH...AND LARGE
HAIL UP TO 1.5 INCHES IN DIAMETER ARE POSSIBLE THROUGH THE EARLY
OVERNIGHT.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR
LOCAL TELEVISION FOR POSSIBLE WARNINGS AND FUTURE STATEMENTS TONIGHT. BE
PREPARED THROUGH THE OVERNIGHT TO TAKE QUICK ACTION TO PROTECT
LIFE AND PROPERTY...IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR
AREA.

BORGHOFF
Local storm report, Jun 7, 10:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     ELKHORN                 42.67N 88.54W
06/07/2007                   WALWORTH           WI   LAW ENFORCEMENT

            A COUPLE TREES DOWN IN ELKHORN.

&&

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:13 PM CDTSpecial Marine WarningMKX62 min
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningMKXWalworth30 min
Jun 7, 10:45 PM CDTSevere Thunderstorm WarningMKXRacine34 min
Jun 7, 11:14 PM CDTSpecial Marine WarningMKX61 min
Jun 8, 12:05 AM CDTSpecial Marine WarningMKX55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.